# SDR DHL2003740517

- Difficulty date: February 3, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N5311
- Make and model: Boeing 727-2Q9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUESLAGE FRAME AT STA 540 IS DENTED BETWEEN STR 16R-17R.  CUT OUT DENTED AREA AND FABRICATED REPAIR PER SRM 51-40-3.  TREATED AND PRIMED REPAIR PARTS AND INSTALLED PER SRM 51-40-1 FIG 1.
